# SDR MALA964994

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Loose
- Location: Rudder Ind
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3311 - AFTER TAKEOFF FROM DTW, THE RUD PRESS AND RUD FULL PRESS CAUTION LIGHTS ILLUMINATED ABOVE 140 KTS.  THE AIRCRAFT RETURN DTW.  MAINTENANCE RESET A LOOSE PIN AT TERMINAL BLOCK 2721-FB1.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
